On the Boundedness of the Fractional Maximal Operator, the Riesz Potential, and Their Commutators in Orlicz Spaces
Matematičeskie zametki, Tome 115 (2024) no. 4, pp. 491-501 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In this paper, conditions are found for the boundedness of the fractional maximal operator, the Riesz potential, and their commutators in Orlicz spaces.
Keywords: fractional maximal operator, Riesz potential, commutator, Orlicz spaces.
@article{MZM_2024_115_4_a1,
     author = {A. R. Aliev and R. A. Aliev},
     title = {On the {Boundedness} of the {Fractional} {Maximal} {Operator,} the {Riesz} {Potential,} and {Their} {Commutators} in {Orlicz} {Spaces}},
     journal = {Matemati\v{c}eskie zametki},
     pages = {491--501},
     year = {2024},
     volume = {115},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a1/}
}
TY  - JOUR
AU  - A. R. Aliev
AU  - R. A. Aliev
TI  - On the Boundedness of the Fractional Maximal Operator, the Riesz Potential, and Their Commutators in Orlicz Spaces
JO  - Matematičeskie zametki
PY  - 2024
SP  - 491
EP  - 501
VL  - 115
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a1/
LA  - ru
ID  - MZM_2024_115_4_a1
ER  - 
%0 Journal Article
%A A. R. Aliev
%A R. A. Aliev
%T On the Boundedness of the Fractional Maximal Operator, the Riesz Potential, and Their Commutators in Orlicz Spaces
%J Matematičeskie zametki
%D 2024
%P 491-501
%V 115
%N 4
%U http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a1/
%G ru
%F MZM_2024_115_4_a1
A. R. Aliev; R. A. Aliev. On the Boundedness of the Fractional Maximal Operator, the Riesz Potential, and Their Commutators in Orlicz Spaces. Matematičeskie zametki, Tome 115 (2024) no. 4, pp. 491-501. http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a1/

[1] A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Pure Appl. Math., 123, Academic Press, Orlando, FL, 1986 | MR

[2] P. Zhang, J. Wu, “Commutators of the fractional maximal function on variable exponent Lebesgue spaces”, Czechoslovak Math. J., 64:1 (2014), 183–197 | DOI | MR

[3] S. Chanillo, “A note on commutators”, Indiana Univ. Math. J., 31:1 (1982), 7–16 | DOI | MR

[4] C. Secovia, J. L. Torrea, “Higher order commutators for vector-valued Calderón–Zygmund operators”, Trans. Amer. Math. Soc., 336:2 (1993), 537–556 | MR

[5] Y. Ding, S. Z. Lu, “Higher order commutators for a class of rough operators”, Ark. Mat., 37:1 (1999), 33–44 | DOI | MR

[6] M. A. Krasnoselskii, Ya. B. Rutitskii, Vypuklye funktsii i prostranstva Orlicha, Izd-vo Mosk. un-ta, M., 1958 | MR

[7] V. Kokilashvili, M. Krbec, Weighted Inequalities in Lorentz and Orlicz Spaces, River Edge, NJ, World Scientific, 1991 | MR

[8] P. Harjulehto, P. Hästö, Orlicz Spaces and Generalized Orlicz Spaces, Lecture Notes in Math., 2236, Springer, Cham, 2019 | DOI | MR

[9] A. Cianchi, “Strong and weak type inequalities for some classical operators in Orlicz spaces”, J. London Math. Soc. (2), 60:1 (1999), 187–202 | DOI | MR

[10] A. Cianchi, “A sharp embedding theorem for Orlicz–Sobolev spaces”, Indiana Univ. Math. J., 45:1 (1996), 39–65 | DOI | MR

[11] F. Deringoz, V. S. Guliyev, E. Nakai, Y. Sawano, M. Shi, “Generalized fractional maximal and integral operators on Orlicz and generalized Orlicz–Morrey spaces of the third kind”, Positivity, 23:3 (2019), 727–757 | DOI | MR

[12] L. Grafakos, Modern Fourier Analysis, Grad. Texts in Math., 250, Springer, New York, 2014 | MR

[13] M. Shi, R. Arai, E. Nakai, “Generalized fractional integral operators and their commutators with functions in generalized Campanato spaces on Orlicz spaces”, Taiwanese J. Math., 23:6 (2019), 1339–1364 | DOI | MR

[14] S. Shirai, “Necessary and sufficient conditions for boundedness of commutators of fractional integral operators on classical Morrey spaces”, Hokkaido Math. J., 35:3 (2006), 683–696 | DOI | MR

[15] V. S. Guliyev, F. Deringoz, S. G. Hasanov, “Riesz potential and its commutators on Orlicz spaces”, J. Inequal. Appl., 2017, 75 | MR

[16] V. S. Guliev, F. Deringoz, S. G. Gazanov, “Kommutatory drobnogo maksimalnogo operatora na prostranstvakh Orlicha”, Matem. zametki, 104:4 (2018), 516–526 | DOI | MR